Alert archive / Illinois / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 44, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Apr 10, 2017, 4:17 AM CDT for 4 counties in Illinois; Des Moines County, Iowa. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2017, 4:17 AM CDT (09:17 UTC)
- Expired
- Apr 10, 2017, 5:00 AM CDT
- In force
- 43 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Des Moines County, IA, Hancock County, IL, Henderson County, IL, McDonough County, IL, Warren County, IL
The radar
The Quad Cities radar (KDVN), 110 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 4:34 AM CDT | HAIL 0.75 | 4 S Roseville, IL | TIME ESTIMATED BASED ON RADAR. |
| Apr 10, 4:36 AM CDT | TSTM WND DMG | 2 Ne Sciota, IL | BRANCHES ROUGHLY 2 INCHES IN DIAMETER BROUGHT DOWN BY STRONG WINDS, TIME ESTMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 9.3 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 443 J/kg
- Mixed-layer CIN
- -270 J/kg
- Mixed-layer LCL
- 1660 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
797
WUUS53 KDVN 100917
SVRDVN
ILC067-071-109-187-IAC057-101000-
/O.NEW.KDVN.SV.W.0044.170410T0917Z-170410T1000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
417 AM CDT MON APR 10 2017
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Northeastern Hancock County in west central Illinois...
Henderson County in west central Illinois...
Warren County in west central Illinois...
Northern McDonough County in west central Illinois...
South central Des Moines County in southeastern Iowa...
* Until 500 AM CDT
* At 416 AM CDT, severe thunderstorms were located along a line
extending from near Carman to near La Harpe, moving east at 75 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Burlington, Monmouth, Bushnell, La Harpe, Dallas City,
Stronghurst, Kirkwood, Blandinsville, Prairie City, Carman,
Biggsville, Terre Haute, Raritan, Sciota, Colusa, Adrian and
Little Swan Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4064 9120 4066 9113 4070 9111 4070 9114
4072 9116 4072 9118 4071 9118 4072 9120
4071 9121 4075 9121 4102 9044 4056 9045
4049 9119
TIME...MOT...LOC 0916Z 251DEG 63KT 4077 9101 4055 9097
HAIL...1.00IN
WIND...60MPH
$$
085 follow-up statements
053
WWUS53 KDVN 100925
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
425 AM CDT MON APR 10 2017
IAC057-100934-
/O.CAN.KDVN.SV.W.0044.000000T0000Z-170410T1000Z/
Des Moines IA-
425 AM CDT MON APR 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DES MOINES
COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
LAT...LON 4064 9120 4066 9113 4067 9112 4070 9111
4073 9112 4079 9109 4102 9044 4056 9045
4049 9119
TIME...MOT...LOC 0924Z 251DEG 63KT 4082 9084 4060 9080
$$
ILC067-071-109-187-101000-
/O.CON.KDVN.SV.W.0044.000000T0000Z-170410T1000Z/
Hancock IL-Henderson IL-Warren IL-McDonough IL-
425 AM CDT MON APR 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR NORTHEASTERN HANCOCK...HENDERSON...WARREN AND NORTHERN MCDONOUGH
COUNTIES...
At 424 AM CDT, severe thunderstorms were located along a line
extending from near Biggsville to near Sciota, moving east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Monmouth, Bushnell, La Harpe, Roseville, Stronghurst, Kirkwood,
Blandinsville, Good Hope, Prairie City, Carman, Biggsville, Terre
Haute, Raritan, Sciota, Colusa, Adrian and Burnside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4064 9120 4066 9113 4067 9112 4070 9111
4073 9112 4079 9109 4102 9044 4056 9045
4049 9119
TIME...MOT...LOC 0924Z 251DEG 63KT 4082 9084 4060 9080
HAIL...1.00IN
WIND...60MPH
$$
08476
WWUS53 KDVN 100934
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
434 AM CDT MON APR 10 2017
ILC067-071-109-187-101000-
/O.CON.KDVN.SV.W.0044.000000T0000Z-170410T1000Z/
Hancock IL-Henderson IL-Warren IL-McDonough IL-
434 AM CDT MON APR 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR NORTHEASTERN HANCOCK...SOUTHEASTERN HENDERSON...WARREN AND
NORTHERN MCDONOUGH COUNTIES...
At 433 AM CDT, severe thunderstorms were located along a line
extending from near Monmouth to near Little Swan Lake, moving east at
60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Monmouth, Bushnell, La Harpe, Roseville, Stronghurst, Kirkwood,
Blandinsville, Good Hope, Prairie City, Biggsville, Terre Haute,
Raritan, Sciota, Little Swan Lake, Disco, Walnut Grove, Greenbush,
Coldbrook, Berwick and Media.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4102 9044 4056 9045 4051 9102 4079 9102
TIME...MOT...LOC 0933Z 251DEG 63KT 4086 9067 4064 9063
HAIL...1.00IN
WIND...60MPH
$$
08151
WWUS53 KDVN 100940
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
440 AM CDT MON APR 10 2017
ILC067-071-100948-
/O.CAN.KDVN.SV.W.0044.000000T0000Z-170410T1000Z/
Hancock IL-Henderson IL-
440 AM CDT MON APR 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HANCOCK AND
SOUTHEASTERN HENDERSON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
LAT...LON 4052 9090 4064 9085 4064 9079 4078 9079
4080 9078 4102 9044 4056 9045
TIME...MOT...LOC 0938Z 251DEG 63KT 4088 9058 4066 9054
$$
ILC109-187-101000-
/O.CON.KDVN.SV.W.0044.000000T0000Z-170410T1000Z/
Warren IL-McDonough IL-
440 AM CDT MON APR 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR WARREN AND NORTHERN MCDONOUGH COUNTIES...
At 438 AM CDT, severe thunderstorms were located along a line
extending from near Monmouth to Little Swan Lake, moving east at 60
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Bushnell, Roseville, Good Hope, Prairie City, Sciota, Little Swan
Lake, Walnut Grove, Greenbush, Coldbrook, Berwick, Ormonde, Ponemah,
Larchland, Cameron, Scottsburg, and Swan Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4052 9090 4064 9085 4064 9079 4078 9079
4080 9078 4102 9044 4056 9045
TIME...MOT...LOC 0938Z 251DEG 63KT 4088 9058 4066 9054
HAIL...1.00IN
WIND...60MPH
$$
08572
WWUS53 KDVN 100952
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
452 AM CDT MON APR 10 2017
ILC109-187-101000-
/O.CON.KDVN.SV.W.0044.000000T0000Z-170410T1000Z/
Warren IL-McDonough IL-
452 AM CDT MON APR 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR SOUTHEASTERN WARREN AND NORTHEASTERN MCDONOUGH COUNTIES...
At 452 AM CDT, severe thunderstorms were located along a line
extending from near Galesburg to London Mills, moving east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Bushnell, Good Hope, Prairie City, Little Swan Lake, Walnut Grove,
Greenbush, Berwick, Swan Creek, Youngstown, Prairie City Airport,
Cameron and Scottsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4054 9067 4082 9064 4102 9044 4056 9045
TIME...MOT...LOC 0952Z 251DEG 63KT 4094 9033 4072 9029
HAIL...1.00IN
WIND...60MPH
$$
08091 WWUS53 KDVN 100955 SVSDVN Severe Weather Statement National Weather Service Quad Cities IA/IL 455 AM CDT MON APR 10 2017 ILC109-187-101004- /O.EXP.KDVN.SV.W.0044.000000T0000Z-170410T1000Z/ Warren IL-McDonough IL- 455 AM CDT MON APR 10 2017 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN AND NORTHEASTERN MCDONOUGH COUNTIES WILL EXPIRE AT 500 AM CDT... The storms which prompted the warning will move out of the warned area at 5 AM. Terefore the warning will be allowed to expire. LAT...LON 4054 9067 4082 9064 4102 9044 4056 9045 TIME...MOT...LOC 0954Z 251DEG 63KT 4094 9033 4072 9029 $$ 08
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 3:43 AM CDT, 34 minutes earlier.
Area forecast discussion, Apr 10, 3:43 AM CDT, 34 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 343 AM CDT Mon Apr 10 2017 .SHORT TERM...(Today and Tonight) ISSUED AT 322 AM CDT Mon Apr 10 2017 Will keep discussion short this morning with active weather ongoing. The main forecast issues are convective trends/ intensity/coverage in the near term and again this afternoon. Isolated large hail and strong wind gusts will continue during the early morning hours. Steep mid level lapse rates and MU CAPE over 2000 j/kg are supporting strong updrafts with isolated hail around golfball size. High resolution models indicate the convection will push east of the area after 7 am. Late this morning and afternoon, showers and storms are expected to fire along a cold front in eastern Iowa, then progress eastward through early evening. Steep mid level lapse rates and sufficient cape/shear point to more isolated large hail, especially along and east of the Mississippi River. Bufr forecast soundings also indicate steep low level lapse rates for a localized strong wind threat. Any lingering storms will end along the U.S. Highway 20 corridor by late evening. .LONG TERM...(Tuesday through Sunday) ISSUED AT 322 AM CDT Mon Apr 10 2017 The long term period will feature some periods of active weather with mainly above normal high temperatures in the 60s to low 70s. The first window for showers and storms will be Wednesday night into Thursday. Additional rounds of showers and thunderstorms are forecast for Friday into Saturday, and possibly again on Sunday. No significant hydro issues are expected for the rain through Thursday, but there is some potential for widespread heavy rain late this week. && .AVIATION...(For the 06Z TAFS through 06Z Monday Night) ISSUED AT 1141 PM CDT Sun Apr 9 2017 Generally VFR conditions with isolated storms and showers between 10/07Z and 10/10Z at MLI/BRL terminals are handled with tempo group of possible brief high end MVFR conditions. South winds of 10 to 20+ MPH with low level wind shear will shift to the west by 10/10Z with 10 to 20+ MPH gusts by late morning into the afternoon. There is a chance of showers and storms to redevelop Monday PM at MLI/BRL terminals which is handled as vicinity wording. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SHORT TERM...RP Kinney LONG TERM...RP Kinney AVIATION...Nichols
Hazardous weather outlook, Apr 9, 3:58 PM CDT, 12 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 358 PM CDT Sun Apr 9 2017 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-102100- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 358 PM CDT Sun Apr 9 2017 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT Scattered thunderstorms are expected late this evening and overnight. There is a low threat for a severe storm with large hail, mainly over portions of eastern Iowa. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY There is a chance of thunderstorms Monday over portions of west central Illinois. The threat for severe weather is low. There is another chance of thunderstorms Friday through Saturday. It is too early to determine the severe weather potential. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight.
In the hours before
Special weather statement, Apr 10, 3:56 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
356 AM CDT MON APR 10 2017
ILC071-073-131-161-187-IAC057-115-100930-
Henderson-Warren-Rock Island-Mercer-Henry-Des Moines-Louisa-
356 AM CDT MON APR 10 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
HENDERSON...NORTHERN WARREN...SOUTHEASTERN ROCK ISLAND...MERCER...
WESTERN HENRY...NORTHEASTERN DES MOINES AND SOUTHEASTERN LOUISA
COUNTIES UNTIL 430 AM CDT...
At 354 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Oakville to Oquawka. Movement was
northeast at 50 mph.
Winds in excess of 40 mph and dime size hail are possible with these
storms.
Locations impacted include...
Moline, Rock Island, East Moline, Aledo, Oquawka, Orion, Viola,
Woodhull, Millersburg, Matherville, New Boston, Sherrard, Keithsburg
and Reynolds.
This includes the following highways...
Interstate 80 in Illinois between mile markers 3 and 10.
Interstate 74 in Illinois between mile markers 4 and 33.
Interstate 88 near mile marker 1.
Interstate 280 between mile markers 17 and 18.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4113 9118 4156 9031 4115 9033 4115 9044
4104 9044 4086 9091
TIME...MOT...LOC 0854Z 233DEG 53KT 4110 9109 4095 9093
08Local storm report, Apr 10, 4:03 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
403 AM CDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 AM HAIL HANOVER 42.25N 90.28W
04/10/2017 E1.00 INCH JO DAVIESS IL BROADCAST MEDIA
PUBLIC REPORT RELAYED BY BROADCAST MEDIA.
&&
RP KINNEYLocal storm report, Apr 10, 4:07 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
407 AM CDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM HAIL 5 E MARTELLE 42.02N 91.26W
04/10/2017 E1.50 INCH JONES IA BROADCAST MEDIA
PUBLIC REPORT RELAYED BY MEDIA. TIME ESTIMATED BY RADAR.
&&
RP KINNEYLocal storm report, Apr 10, 4:10 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
410 AM CDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM NON-TSTM WND GST KEOKUK AIRPORT 40.47N 91.43W
04/10/2017 M60 MPH LEE IA AWOS
FROM AWOS.
&&Local storm report, Apr 10, 4:11 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
411 AM CDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM TSTM WND GST KEOKUK AIRPORT 40.47N 91.43W
04/10/2017 E60.00 MPH LEE IA AWOS
FROM AWOS.
&&Local storm report, Apr 10, 4:12 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
412 AM CDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 AM HAIL FORT MADISON 40.62N 91.35W
04/10/2017 M1.00 INCH LEE IA TRAINED SPOTTER
&&
PETERSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 2:44 AM CDT | Special Weather Statement | DVN | Mercer, Rock Island | 61 min |
| Apr 10, 2:45 AM CDT | Special Weather Statement | DVN | Stephenson | 30 min |
| Apr 10, 3:11 AM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess | 34 min |
| Apr 10, 3:30 AM CDT | Special Weather Statement | DVN | Stephenson | 45 min |
| Apr 10, 3:37 AM CDT | Special Weather Statement | DVN | Bureau | 23 min |
| Apr 10, 3:56 AM CDT | Special Weather Statement | DVN | Mercer | 34 min |
| Apr 10, 4:44 AM CDT | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 12 min |
| Apr 10, 5:06 AM CDT | Special Weather Statement | DVN | Putnam | 24 min |
| Apr 10, 10:56 AM CDT | Special Weather Statement | DVN | Warren | 19 min |
| Apr 10, 11:55 AM CDT | Special Weather Statement | DVN | Putnam | 20 min |
| Apr 10, 1:01 PM CDT | Special Weather Statement | DVN | Putnam | 14 min |
| Apr 10, 1:59 PM CDT | Special Weather Statement | DVN | McDonough | 31 min |
| Apr 10, 2:19 PM CDT | Severe Thunderstorm Warning | DVN | McDonough | 12 min |
| Apr 10, 4:37 PM CDT | Special Weather Statement | DVN | Putnam | 38 min |
| Apr 10, 1:07 AM CDT | Special Weather Statement | DVN | Iowa | 23 min |
| Apr 10, 1:31 AM CDT | Special Weather Statement | DVN | Iowa | 29 min |
| Apr 10, 1:43 AM CDT | Severe Thunderstorm Warning | DVN | Johnson | 32 min |
| Apr 10, 1:57 AM CDT | Severe Thunderstorm Warning | DVN | Jones, Linn | 33 min |
| Apr 10, 2:13 AM CDT | Special Weather Statement | DVN | Cedar | 32 min |
| Apr 10, 2:31 AM CDT | Special Weather Statement | DVN | Jackson | 44 min |
| Apr 10, 3:08 AM CDT | Special Weather Statement | DVN | Lee | 22 min |
| Apr 10, 3:34 AM CDT | Special Weather Statement | DVN | Des Moines | 26 min |
| Apr 10, 3:53 AM CDT | Special Weather Statement | DVN | Lee | 22 min |
| Apr 10, 5:13 AM CDT | Special Weather Statement | DVN | Van Buren | 32 min |
| Apr 10, 12:20 PM CDT | Special Weather Statement | DVN | Cedar | 25 min |
| Apr 10, 12:21 PM CDT | Special Weather Statement | DVN | Muscatine | 9 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2017Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.